# SDR SWIA2019121846951

- Difficulty date: November 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DRILL UP OF INBD FLAP NEW OUT BOARD VANE CAP AT FLAP STA. 147.50 TECH HAS INADVERTANTLY DOUBLE DRILLED A FASTENER HOLE IN THE VANE SKIN ATTACHMENT RIB. RIB REQUIRES REPLACEMENT. (C-CHECK) RO 12/14/2019  REMOVED, FABRICATED AND REPLACED RH IB FLAP VANE OB RIBLET END CAP IAW CRJ 200 SRM. FORM 377, SDR, AND MAJOR REPAIR TASK COMPLETE AND ATTACHED. NO WEIGHT CHANGE, WAS A PART FOR PART REPLACEMENT
